# SDR UPS98826345

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 564932963
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 1725, BETWEEN STR 32R-33R, INTERCOSTAL FRAME TIE CLIP IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW DWG 5649329 AND SRM 51-1-20D.
